# SDR DALA2024041904580

- Difficulty date: April 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 92,329 hours, 42,046 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3237 DISC: ODD SMELL BRIEFLY AFTER PUSHBACK - CLEARED SMELL REPORTED ON DESCENT/FINAL INTO RDU. C/A: REF LP 0298019 FOR CORRECTIVE ACTION. PERFORMED W/C 0550-2002 AND 0550-2003 TO VERIFY NO SMELL PRESENT. NO DEFECTS NOTED. (LP: 4761804)
